Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Espaces classifiants en $ K$-théorie


Author: Max Karoubi
Journal: Trans. Amer. Math. Soc. 147 (1970), 75-115
MSC: Primary 55.30; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0261592-4
MathSciNet review: 0261592
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology 3 (1964), 3-38. MR 0167985 (29:5250)
  • [2] M. F. Atiyah, $ K$-theory and reality, Quart. J. Math. Oxford Ser. (2) 17 (1966), 367-386. MR 0206940 (34:6756)
  • [3] -, $ K$-theory (Appendix), Benjamin, New York, 1966.
  • [4] -, Bott periodicity and elliptic operators, Quart. J. Math. Oxford (2) 19 (1968), 113-140. MR 0228000 (37:3584)
  • [5] R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 0110104 (22:987)
  • [6] L. Illusie, Contractibilité du groupe linéaire des espaces de Hilbert de dimension infinie, Séminaire Bourbaki, Exposé 1964/65, 284.
  • [7] -, Complexes quasi-acycliques directs de fibrés banachiques, C. R. Acad. Sci. Paris 260 (1965), 6499-6502. MR 0185608 (32:3071)
  • [8] K. Jänich, Vektorraumbündel und der Raum der Fredholm-Operatoren, Math. Ann. 161 (1965), 129-142. MR 0190946 (32:8356)
  • [9] M. Karoubi, Fondements de la $ K$-théorie (Notes de séminaire), Faculté des Sciences, Departement de Mathématique, Alger, 1966.
  • [10] -, Cohomologie des catégories de Banach, C. R. Acad. Sci. Paris 263 (1966), 275-278. MR 0204488 (34:4327)
  • [11] -, Cohomologie des catégories de Banach: applications, C. R. Acad. Sci. Paris 263 (1966), 341-344. MR 0204489 (34:4328)
  • [12] -, Algèbres de Clifford et $ K$-théorie, Ann. Sci. Ecole Norm. Sup. (4) 1 (1968), 161-270.
  • [13] -, Algèbres de Clifford et opérateurs de Fredholm, C. R. Acad. Sci. Paris 267 (1968), 305-308. MR 0233870 (38:2191)
  • [14] -, Foncteurs dérivés et $ K$-théorie, C. R. Acad. Sci. Paris 267 (1968), 328-331, 345-348.
  • [15] -, Algèbres de Clifford et opérateurs de Fredholm (démonstrations de [13] à paraître au séminaire Heidelberg-Saarbrück-Strasbourg 1967/68).
  • [16] -, Foncteurs dérivés et $ K$-théorie (démonstrations de [14] à paraître au séminaire Heidelberg-Saarbrück-Strasbourg 1967/68).
  • [17] -, $ K$-théorie équivariante des fibrés en sphères (à paraître).
  • [18] N. Kuiper, The homotopy type of the unitary group of Hilbert space, Topology 3 (1965), 19-30. MR 0179792 (31:4034)
  • [19] S. Lang, Introduction to differentiable manifolds (Appendix), Interscience, New York, 1962. MR 0155257 (27:5192)
  • [20] E. Michael, Convex structures and continuous selections, Canad. J. Math. 11 (1959), 571. (Voir aussi R. Bartle et L. M. Graves, Mappings between function spaces, Trans. Amer. Math. Soc. 72 (1952), 400-413.) MR 0109344 (22:230)
  • [21] J. Milnor, On spaces having the homotopy type of a CW complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 0100267 (20:6700)
  • [22] -, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 0159327 (28:2544)
  • [23] R. S. Palais, On the homotopy type of certain groups of operators, Topology 3 (1965), 271-279. MR 0175130 (30:5315)
  • [24] G. Ruget, Une remarque sur l'indice d'une famille d'opérateurs auto-adjoints, C. R. Acad. Sci. Paris 266 (1968), 466. MR 0248884 (40:2134)
  • [25] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloq. Publ., vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877 (99k:47001)
  • [26] J. H. C. Whitehead, Combinatorial homotopy, Bull. Amer. Math. Soc. 55 (1949), 213-245, 453-496.
  • [27] R. Wood, Banach algebras and Bott periodicity, Topology 4 (1965/66), 371-389. MR 0185598 (32:3062)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30, 57.00

Retrieve articles in all journals with MSC: 55.30, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0261592-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society